Mathematics; Statistics; Applications


Special Issue




Fuzzy Relation Equations have a long tradition begun in 1976 with the famous paper of the late Elie Sanchez [Composite Fuzzy Relation Equations, Information and Control 30, 38-48 (1976)] to which the second author was tied during 1989 in the writing of the joint monography [Fuzzy Relation Equations and Their Application to Knowledge Engineering. Kluwer Academic Press, Dordrecht, 1989], together A. Di Nola and W. Pedrycz. This special issue follows a special issue companion edited by ourselves and published on the famous international journal “Information Sciences” [Fuzzy Relation Equations: New Trends and Applications, Volume 234, Pages 1-226 (10 June 2013)] during 2013 containing several papers dealing with theoretical mathematical aspects and applications to Computer Science.

In order to be traditionalists, we prefer to maintain the old wording “Fuzzy Relation Equations” as stands in the above paper founder of Sanchez, without considering the algebraic structure on which they are defined. Other authors prefer saying “Fuzzy Relational Equations”  either “Max-t  Fuzzy Relational Equations” (t-…stands for triangular norm) or specifying convolution (or de-convolution in the dual equation) of the fuzzy operator used, other authors yet specify  to follow those words defining in the title of their article the context of the mathematical structure on which the equations are posed (for sake of completeness, indeed, the above paper of Sanchez is referred to complete Brouwerian lattices). For applicational aspects, obviously the Fuzzy Relation Equations are mainly considered over [0,1]n as domain of the membership functions or fuzzy matrices involved.

Therefore, we invite all the contributors to present a paper on Fuzzy Relation Equations involving any mathematical problem which they face on.  We also invite all the contributors facing on Fuzzy Relations to present a paper because intimately connected to Fuzzy Relation Equations, taking in mind the Extension Principle of Zadeh or the nature of the problem under exam. Naturally papers on related applications of Fuzzy Relation Equations (or alternatively of Fuzzy Relations) to other disciplines dealing any thematic are welcome as well.

Paper can be submitted to:


Submission of papers: 30 November 2017

Revision of papers: within 31 January 2018

Revised papers: within 28 February 2018

Acceptance and Publication: within 30 March 2018

The Guest Editors

Ferdinando Di Martino

Salvatore Sessa 

Posted: 2017-06-02

Call for Paper


Call for Papers - Vol. 33/2017


Authors are cordially invited to submit their original research papers to the upcoming edition of the Volume n. 33/2017 of Ratio Mathematica. The volume is going to be completed and published in December 2017. The manuscripts can be directly sent to:  or


Ratio Mathematica is an International, double peer-reviewed, open access journal, published every six months (June-December). This periodical has a long tradition (the first issue was published in 1990) and it is recognized as a Scientific Journal (ANVUR) for Area 13 and Area 11. It aims to publish original research articles in the fields of Mathematics and Statistics. However, contributions with applications of Mathematics and Statistics to Social Science, Business Administration, Engineering, Programming, Economics, Management, Fuzzy Logic, and Probability, are welcome. Only English-language publications are accepted.  Papers submitted to Ratio Mathematica must be original unpublished work and should not be in consideration for publication elsewhere.


For further information, please visit the following links:


AIMS & SCOPES                                  



Ratio Mathematica is abstracted and indexed in: 

PKP (Public Knowledge Project)

OCLC WorldCat

Google Scholar






Posted: 2017-08-09
1 - 2 of 2 Items